# SDR SWAA2012051403950

- Difficulty date: April 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 50,350 hours, 40,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MIDFLAP SKIN CRACKED ON INBOARD, UPPER EDGE.  REPAIRED SKIN IAW EO AND EA.
